# SDR DALA2025012800651

- Difficulty date: January 24, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 58,121 hours, 30,265 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3134 2R DOOR WOULD NOT ARM. CORRECTIVE ACTION: ACTUATED DOOR. DOOR ARMED NORMAL PER A319 AMM 52-12. (6642122)
